# SDR 95ZZZX6947

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705SD
- Make and model: Bell 206B-3
- Aircraft serial: 4291
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075682105
- Condition: Erratic
- Location: N1 Tachometer
- Part time: 1,351 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 TACHOMETER HAS ERRATIC NEEDLE ON START.
